On Fourth-Order Stable Difference Scheme for Hyperbolic Multipoint NBVP


Yıldırım Ö. , Uzun M.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.38, pp.1305-1324, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38
  • Publication Date: 2017
  • Doi Number: 10.1080/01630563.2017.1316998
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.1305-1324

Abstract

This paper presents a fourth order of accuracy unconditionally stable difference scheme for the approximate solution of multipoint nonlocal boundary value hyperbolic problem in a Hilbert space with a self-adjoint positive definite operator. Stability estimates for the solution of this difference scheme are established. To support the theoretical statements, some results of numerical experiments are presented using finite difference method.